EconPapers    
Economics at your fingertips  
 

Probabilistic fixed ballot rules and hybrid domains

Shurojit Chatterji, Souvik Roy, Soumyarup Sadhukhan, Arunava Sen and Huaxia Zeng

Journal of Mathematical Economics, 2022, vol. 100, issue C

Abstract: We study a class of preference domains that satisfies the familiar properties of minimal richness, diversity and no-restoration. We show that a specific preference restriction, hybridness, has been embedded in these domains so that the preferences are single-peaked at the “extremes” and unrestricted in the “middle”. We also study the structure of strategy-proof and unanimous Random Social Choice Functions on these domains. We show them to be special cases of probabilistic fixed ballot rules (introduced by Ehlers, Peters, and Storcken (2002)).

Keywords: Hybridness; Strategy-proofness; Probabilistic fixed ballot rule (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406822000167
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Probabilistic Fixed Ballot Rules and Hybrid Domains (2022) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:100:y:2022:i:c:s0304406822000167

DOI: 10.1016/j.jmateco.2022.102656

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:mateco:v:100:y:2022:i:c:s0304406822000167